# SDR ASOA2015042912697

- Difficulty date: April 9, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 15,358 hours, 9,984 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ANGLE ON AFT SIDE BS 280 CORRODED.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.   FOUND OUT OF LIMITS.  R & R  IAW SRM 51-42-06-001-001-A01, 51-42-12-001-001-A01, 51-42-21-001-001-A01, 51-40-11-001-001-A01.
